Escaping problem in the Hénon-Heiles system and numerical algorithms
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (7): 3827-3832    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Escaping problem in the Hénon-Heiles system and numerical algorithms
Zhao Hai-Jun, Du Meng-Li
中国科学院理论物理研究所,北京 100080
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn